# SDR DALA2014121906630

- Difficulty date: November 25, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 62,957 hours, 18,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 1715
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR CORRODED BS 1715, RBL 22.   REMOVE CORROSION, ACCOMPLISHED HFEC SCAN INSP. NO CRACK NOTED, TREATED AND PRIMED AREA  IAW ERA 473664-14, REV A.
